Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Ratio limit theorem for parabolic horn-shaped domains
HTML articles powered by AMS MathViewer

by Pierre Collet, Servet Martinez and Jaime San Martin PDF
Trans. Amer. Math. Soc. 358 (2006), 5059-5082 Request permission

Abstract:

We prove that for horn-shaped domains of parabolic type, the ratio of the heat kernel at different fixed points has a limit when the time tends to infinity. We also give an explicit formula for the limit in terms of the harmonic functions.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 60J65, 60J45, 35K05
  • Retrieve articles in all journals with MSC (2000): 60J65, 60J45, 35K05
Additional Information
  • Pierre Collet
  • Affiliation: Centre de Physique Théorique, CNRS-UMR 7644 Ecole Polytechnique, 91128 Palaiseau Cedex, France
  • MR Author ID: 50610
  • Email: Pierre.Collet@cpht.polytechnique.fr
  • Servet Martinez
  • Affiliation: CMM-DIM, UMI 2807-CNRS, Universidad de Chile, Casilla 170-3 Correo 3, Santiago, Chile
  • MR Author ID: 120575
  • Email: smartine@dim.uchile.cl
  • Jaime San Martin
  • Affiliation: CMM-DIM, UMI 2807-CNRS, Universidad de Chile, Casilla 170-3 Correo 3, Santiago, Chile
  • MR Author ID: 265399
  • Email: jsanmart@dim.uchile.cl
  • Received by editor(s): September 2, 2004
  • Received by editor(s) in revised form: November 19, 2004
  • Published electronically: June 13, 2006
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 358 (2006), 5059-5082
  • MSC (2000): Primary 60J65, 60J45, 35K05
  • DOI: https://doi.org/10.1090/S0002-9947-06-03908-0
  • MathSciNet review: 2231885